# SDR UIEA2018100802206

- Difficulty date: October 7, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 87,035 hours, 18,487 cycles
- System (JASC): 4960 · APU Controls
- Part: Sensor
- Part number: 38760722
- Condition: Faulty
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU SHUTDOWN ON TAXI IN. REMOVED AND REPLACED CPRS INLET TEMP SENSOR IAW AMM 49-61-03. APU OPERATES NORMAL AT THIS TIME.
